# SDR CAL950220

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Condition: Failed
- Location: Lt Mlg
- Part time: 34,520 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0364 - THE LT MLG SHUDDERED UPON TOUCH DOWN AT IAH.  MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THE LT MLG UPPER TORQUE LINK HAD BROKEN AND RESULTED IN ADDITIONAL DAMAGE TO THE LT MLG, P/N 59305935511.  THE LT MLG WAS REMOVED AND REPLACED IAW MM 32-11-01, PAGES 405-407, AND OPERATION CHECKED GOOD.  THE SDR WILL REMAIN OPEN PENDING INVESTIGATION.  SUPPLEMENT - INVESTIGATION REVEALED VIBRATION AS THE CAUSE OF FAILURE.  AN E.A. HAS BEEN ISSUED TO MODIFY THE HYDRAULIC SHIMMY DAMPER TO CONTROL VIBRATION.  AN ADDITIONAL MODIFICATION WILL BE DONE TO INSTALL RESTRICTORS ON HYDRAULIC BRAKE LINES TO CONTROL FLOW TO BRAKES AND ANTI-SKID TO PREVENT VIBRATION.  (X)
